Birth Control/Norethisterone Query
My question is not necessarily related to birth control, however I believe a medication that I have been prescribed, Norethisterone, is used for this purpose. I therefore hoped that you might be in a position to offer me some guidance concerning my query below.
I am getting married in 3 months and am planning on taking two 7 day courses of Norethisterone over the next 2 months in order to avoid having my period on my wedding day.
I understand that a possible side effect of the medication is weight gain and I, being very strict with myself about maintaining a constant weight after losing 30kgs 3 years ago, am very afraid of upsetting an equilibrium and gaining weight again.
My question is therefore, could two 7 day courses of Norethisterone cause me to gain weight even though I am watching my diet (despite an increased appetite!). And is it likely that any weight gain that I feel after 4 days of being on the medication, is possibly due to water retention/PMS bloating, in which case I could expect it to dissipate after my period starts.
I appreciate your time. Thanking you in advance.
I would not advise taking this medication in order to avoid having your period on your wedding day. Even if you do this, you have no guarantee that it will work. Would not your future husband be understanding if you did have your period? In all the people that have gotten married over the years I'm sure some people have this situation and resolve it. Also, I cannot guarantee that you could prevent a weight gain. I do not know enough about norethisterone or side effects. Please reconsider your decision. You can email me at CHERYL51@aol.com so we can talk more.